# SDR HALA2015073100149

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 22,117 hours, 3,598 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Idg Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ECAM, ELEC IDG 2 OIL SYS FAULT ILLUMINATED.  CHECKED NR 2 ENGINE IDG OIL QTY, RESET NR 2 GENERATOR SWITCH FAULT, DID NOT RETURN.  TEST OF ECMU PASSED, IAW TSM 24-20-81-810-963-A.
